my daughter 22, is detoxing from subs, about 2mg per day for 2 months.
justthemom, welcome to the dc family. you can expect her to have the flu like sympoms, some people get it worse then others. is your daughters dr in on this taper and supportive, cause if so there are many medication the dr can give her to help minimize some, not all withdrawal symptoms. she can do this, i am on a taper form percocet 10/325, was taking up to 16-18 a day, tried many different taper methods from friends on this site, and failed each one. for some reason i always got stuck with 13 pills a day, then would go back up :(. well guess what, im on a taper from my friend thor here on the dc forum, and so far so good. ask her dr for zofran, an anti nausea/vomiting med which is proven to help with opiate and street drug addiction withdrawls. guess what, it reallly does work, i take it. well you hang in there, you and your daughter, bring her to this site and let her know she not alone, you will find many of us is going thru or has completed a taper. good luck, helpmehawaii
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Today I took 2mg of suboxone for detox symptoms, my own vicodin is now due to pick up, will it work?
Posted 5 Sep 2010 • 1 answer
Posted 12 Aug 2011 • 1 answer
Posted 17 Aug 2011 • 1 answer
Posted 22 Nov 2011 • 2 answers
My doctor took me off 2mg a day xanxa, I have been on it for six years. he gave me vistaril and sent
Posted 19 Jun 2012 • 1 answer